Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 60, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 28, 2011, 10:03 AM EDT for Lancaster County, York County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 10:03 AM EDT (14:03 UTC)
- Expired
- Apr 28, 2011, 10:30 AM EDT
- In force
- 27 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 137 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
522
WUUS51 KCTP 281403
SVRCTP
PAC071-133-281430-
/O.NEW.KCTP.SV.W.0060.110428T1403Z-110428T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1030 AM EDT
* AT 1000 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ADAMSTOWN TO NORRISVILLE...MOVING EAST AT 45 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SMITHVILLE AND SUNNYBURN AROUND 1010 AM EDT...
TERRE HILL AND STRASBURG AROUND 1015 AM EDT...
PARADISE AROUND 1020 AM EDT...
WAKEFIELD AND QUARRYVILLE AROUND 1025 AM EDT...
GAP AROUND 1030 AM EDT...
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 282
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS LINE OF STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4030 7612 4014 7587 4013 7588 4011 7593
4004 7593 3996 7599 3987 7598 3985 7601
3983 7601 3979 7604 3972 7610 3971 7624
3972 7661
TIME...MOT...LOC 1403Z 250DEG 37KT 4027 7605 3977 7648
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 8:01 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 28, 8:01 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 801 AM EDT THU APR 28 2011 .SYNOPSIS... A COLD FRONT WILL PUSH EAST ACROSS THE REGION TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...SOME CONTAINING HEAVY RAINFALL AND GUSTY WINDS. COOLER...AND DRIER AIR WILL ARRIVE AFTER THE FRONT PASSES AND WILL LAST INTO FRIDAY. A SLOW MOVING FRONTAL BOUNDARY WILL MOVE INTO THE REGION LATE SUNDAY AND MAY LINGER WITH CLOUDY AND SHOWERY WEATHER INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL NOON TODAY/... SCT SHRA WILL LINGER ALL MORNING FOR MUCH OF THE AREA. COLD FRONT MOVING INTO WRN COS SHORTLY. POSTED A WIND ADVY FOR THE W FOR THIS AM...AS GUSTS COULD REACH 40-45KTS ON THE HILLS PER UPSTREAM OBS. FLASH FLOODING SHOULD START TO RECEDE SHORTLY...AND MANY WARNINGS HAVE BEEN ALLOWED TO DIE OFF. MINOR FLOODING MAY CONTINUE FOR THE MORNING. && .SHORT TERM /NOON TODAY THROUGH 6 PM FRIDAY/... PERSISTENCE FORECAST IN STORE FOR THESE PERIODS OF THE FCST...AS LITTLE CHANGE SEEMED TO BE IN ORDER...AND ACTIVE CURRENT WEATHER PRECLUDES FURTHER DIAGNOSES. SHOWERS EARLY THIS AFTERNOON IN THE FAR EAST WILL MOVE AWAY AND THEY WILL MOVE INTO THE NW. WILL ADJUST POPS APPROPRIATELY. LITTLE CHANGE IN TEMPS AS COLD AIR RUSHES IN. TONIGHT...MINS DROP TO THE U30S AND M40S...WITH WINDS DECREASING TO LESS THAN 10 MPH OVER MOST OF THE AREA. FRI LOOKS LESS BREEZY AND SHRA STAY CONTAINED IN THE NWRN MTS. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... AFTER A NUMBER OF DAYS WITH SHOWERS AND THUNDERSTORMS THIS COMING WEEKEND LOOKS TO BE SUNNY AND DRY WITH SEASONABLE TEMPS. LATE SUNDAY NIGHT A WARM FRONT WILL BRING SHOWERS INTO WESTERN PA. GEFS SHOWS THIS FRONTAL BOUNDARY MOVING SLOWLY ACROSS THE STATE WITH LIGHT SHOWERS AND CLOUDY WEATHER THROUGH TUESDAY. THE 00Z ECMWF IS MUCH MORE AGGRESSIVE WITH THIS SYSTEM BY MIDWEEK AS THE PATTERN BECOMES NEGATIVELY TILTED. HAVE LEANED TOWARD THE MORE PROGRESSIVE SOLUTION WITH GENERALLY BELOW NORMAL TEMPS FOR THE BEGINNING OF NEXT WEEK AND CHANCE POPS. THERE IS SOME UNCERTAINTY WITH HOW FAST THIS FRONT WILL MOVE THROUGH THE AREA AND HOW MUCH RAIN WILL FALL. HOWEVER...AT THIS POINT IT LOOKS TO BE SLIGHTLY WETTER THAN NORMAL AND SLIGHTLY BELOW NORMAL TEMPS. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... POTENT EARLY MORNING THUNDERSTORMS EXITING CWA TO THE EAST AT 12Z...THOUGH SHOWERS LINGER BEHIND FOR A COUPLE MORE HOURS BEFORE COLD FRONT PUSHES ACROSS THE REGION FROM THE WEST. INTERESTINGLY...ALL TAF SITES REPORTING VFR CONDITIONS AT 12Z. COULD SEE A BRIEF BOUT WITH MVFR IN THE SE /KMDT-KLNS/ THROUGH MID MORNING BEFORE SHOWERS TAPER FROM THE WEST. VFR CONDITIONS WILL THEN CONTINUE ALONG WITH LLWS...THOUGH JET ALIGNMENT WILL SHIFT FROM SOUTHERLY TO SOUTHWESTERLY AT AROUND 50 KTS AT 850 MB...GRADUALYL DIMINISHING THROUGH THE AFTERNOON. SURFACE WINDS WILL BE GUSTY DURING THE DAY...ESPECIALLY IN THE WEST. QUIET NIGHT IN STORE...THOUGH MVFR CIGS MAY SLIP INTO KBFD OVERNIGHT AS THE INVERSION STRENGTHENS. OUTLOOK... FRI...SCTD MVFR CIGS EARLY NW...OTHERWISE VFR. SAT AND SAT NIGHT...NO SIG WX. SUN...VFR WITH CHANCE AFTERNOON SHOWERS. MON...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON EDT TODAY FOR PAZ004>006-010-011-017- 024-033. FLASH FLOOD WATCH UNTIL 10 AM EDT THIS MORNING FOR PAZ051>053- 056>059-063>065. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...KREKELER AVIATION...RXR
Hazardous weather outlook, Apr 28, 7:02 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 702 AM EDT THU APR 28 2011 PAZ004>006-010-011-017-024-033-291115- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 702 AM EDT THU APR 28 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ051>053-056>059-063>065-291115- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK- 702 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049-050-066-291115- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-LANCASTER- 702 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 28, 7:11 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
711 AM EDT THU APR 28 2011
PAZ042-046-049>053-281200-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SNYDER PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
711 AM EDT THU APR 28 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
SNYDER...EASTERN SULLIVAN...EASTERN UNION...MONTOUR...NORTHUMBERLAND
AND SOUTHEASTERN LYCOMING COUNTIES...
AT 709 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ALLENWOOD TO FREMONT...MOVING NORTHEAST AT 60 MPH. WIND GUSTS TO 50
MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4062 7694 4065 7695 4064 7700 4068 7705
4109 7700 4133 7668 4131 7660 4135 7665
4156 7637 4155 7622 4153 7621 4131 7631
4121 7632 4114 7627 4114 7622 4097 7621
FORECASTER: DANGELOLocal storm report, Apr 28, 7:31 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 5 N LINGLESTOWN 40.42N 76.79W
04/28/2011 DAUPHIN PA TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER RTE 443
&&
EVENT NUMBER CTP1100070
DANGELOSpecial weather statement, Apr 28, 7:50 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
750 AM EDT THU APR 28 2011
PAZ052-056-057-059-063-281215-
CUMBERLAND PA-DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-PERRY PA-
750 AM EDT THU APR 28 2011
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT EASTERN PERRY...NORTH
CENTRAL CUMBERLAND...NORTHERN DAUPHIN...NORTHWESTERN LEBANON AND
SOUTHWESTERN NORTHUMBERLAND COUNTIES...
AT 746 AM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR NEW
BLOOMFIELD...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 50 MPH ARE
POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL BE NEAR MONTGOMERY FERRY
AROUND 800 AM...MILLERSBURG AROUND 810 AM AND ELIZABETHVILLE AROUND
820 AM.
LAT...LON 4046 7726 4078 7664 4069 7662 4066 7670
4059 7660 4047 7656 4024 7716
FORECASTER: DANGELOSpecial weather statement, Apr 28, 7:54 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
754 AM EDT THU APR 28 2011
PAZ059-065-066-281230-
LANCASTER PA-LEBANON PA-YORK PA-
754 AM EDT THU APR 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK...NORTHWESTERN
LANCASTER AND SOUTH CENTRAL LEBANON COUNTIES...
AT 750 AM EDT...A STRONG THUNDERSTORM WAS NEAR YORK...MOVING
NORTHEAST AT 50 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR STONYBROOK AROUND
800 AM...MOUNT JOY AROUND 810 AM...MANHEIM AROUND 820 AM AND
BRICKERVILLE AROUND 830 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 259 AND 277...I-83 BETWEEN
MILE MARKERS 11 AND 23.
LAT...LON 3987 7670 3995 7679 4019 7661 4020 7657
4023 7658 4039 7646 4018 7611
FORECASTER: DANGELOSpecial weather statement, Apr 28, 7:59 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 AM EDT THU APR 28 2011
PAZ065-066-281245-
LANCASTER PA-YORK PA-
759 AM EDT THU APR 28 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL YORK AND
WEST CENTRAL LANCASTER COUNTIES...
AT 756 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINEBORO TO MANCHESTER TO 14 MILES SOUTHWEST OF MANCHESTER...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR CODORUS AROUND 810 AM...LOGANVILLE AROUND 820 AM...
DALLASTOWN AROUND 830 AM...STEWARTSTOWN AROUND 840 AM AND BROGUE
AROUND 850 AM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 10.
THIS WILL ALSO IMPACT STATE ROAD 94.
LAT...LON 3973 7697 4003 7639 3990 7640 3973 7643
3971 7645 3972 7697
FORECASTER: STEINBUGLSpecial weather statement, Apr 28, 8:04 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 AM EDT THU APR 28 2011
PAZ064-065-281230-
ADAMS PA-YORK PA-
804 AM EDT THU APR 28 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ADAMS AND
WESTERN YORK COUNTIES...
AT 800 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
GETTYSBURG TO 8 MILES SOUTHWEST OF KEYSVILLE...MOVING NORTHEAST AT 50
MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR HEIDLERSBURG AROUND 810 AM...MCSHERRYSTOWN AROUND 820 AM
AND WEIGELSTOWN AROUND 830 AM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 24 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94...STATE ROAD 97.
LAT...LON 3972 7732 3988 7720 4012 7671 3973 7684
3971 7699
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:09 PM EDT | Tornado Warning | CTP | Lycoming, Sullivan | 26 min |
| Apr 27, 8:22 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 53 min |
| Apr 27, 8:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan, Tioga | 44 min |
| Apr 27, 9:14 PM EDT | Special Weather Statement | CTP | York | 31 min |
| Apr 27, 9:32 PM EDT | Special Weather Statement | CTP | Sullivan | 28 min |
| Apr 27, 10:38 PM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Apr 27, 10:52 PM EDT | Special Weather Statement | CTP | Clearfield | 23 min |
| Apr 27, 11:09 PM EDT | Special Weather Statement | CTP | Clinton | 36 min |
| Apr 27, 11:19 PM EDT | Special Weather Statement | CTP | Cambria, Centre, Clearfield | 41 min |
| Apr 27, 11:25 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 37 min |
| Apr 27, 11:59 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 46 min |
| Apr 28, 12:14 AM EDT | Special Weather Statement | CTP | Cambria | 31 min |
| Apr 28, 12:19 AM EDT | Special Weather Statement | CTP | Centre, Clinton | 41 min |
| Apr 28, 12:26 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Apr 28, 12:33 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 57 min |
| Apr 28, 12:44 AM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Apr 28, 1:02 AM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Apr 28, 1:21 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 39 min |
| Apr 28, 1:29 AM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Apr 28, 1:35 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 25 min |
| Apr 28, 1:42 AM EDT | Flash Flood Warning | CTP | Cameron, Clinton, Lycoming, Potter, Sullivan, Tioga | 4 hr |
| Apr 28, 1:42 AM EDT | Special Weather Statement | CTP | Fulton | 33 min |
| Apr 28, 1:44 AM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 4 hr |
| Apr 28, 1:58 AM EDT | Special Weather Statement | CTP | Clinton | 47 min |
| Apr 28, 2:03 AM EDT | Special Weather Statement | CTP | Mifflin | 42 min |
| Apr 28, 2:19 AM EDT | Special Weather Statement | CTP | Huntingdon | 41 min |
| Apr 28, 2:26 AM EDT | Special Weather Statement | CTP | Franklin | 34 min |
| Apr 28, 2:30 AM EDT | Special Weather Statement | CTP | Clinton | 30 min |
| Apr 28, 2:42 AM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Apr 28, 2:52 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Cumberland, Franklin, Juniata, Mifflin and 3 more | 53 min |
| Apr 28, 2:55 AM EDT | Areal Flood Advisory | CTP | Centre, Franklin, Juniata, Mifflin, Perry, Snyder and 1 more | 3 hr |
| Apr 28, 3:02 AM EDT | Flash Flood Warning | CTP | Centre | 3 hr |
| Apr 28, 3:03 AM EDT | Special Weather Statement | CTP | Lycoming, Tioga | 42 min |
| Apr 28, 3:11 AM EDT | Special Weather Statement | CTP | Adams, Franklin | 34 min |
| Apr 28, 3:34 AM EDT | Flash Flood Warning | CTP | Franklin | 3 hr |
| Apr 28, 3:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Dauphin, Juniata, Lycoming, Montour and 4 more | 38 min |
| Apr 28, 3:39 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Montour, Northumberland, York | 3 hr |
| Apr 28, 3:41 AM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Apr 28, 3:46 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 44 min |
| Apr 28, 4:00 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 1 more | 60 min |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Lycoming | 41 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Lycoming, Northumberland, Union | 35 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Northumberland, Union | 41 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Northumberland, Union | 41 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Columbia, Montour, Northumberland | 65 hr |
| Apr 28, 4:25 AM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Dauphin, Perry, York | 7 hr |
| Apr 28, 4:28 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 47 min |
| Apr 28, 5:14 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 46 min |
| Apr 28, 5:35 AM EDT | Tornado Warning | CTP | Adams, Cumberland, York | 25 min |
| Apr 28, 5:49 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 56 min |
| Apr 28, 6:13 AM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 4 hr |
| Apr 28, 6:32 AM EDT | Wind Advisory | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more | 5 hr |
| Apr 28, 6:47 AM EDT | Areal Flood Advisory | CTP | Columbia, Franklin, Fulton, Huntingdon, Juniata, Lycoming and 7 more | 3 hr |
| Apr 28, 6:53 AM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 37 min |
| Apr 28, 7:11 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Sullivan | 49 min |
| Apr 28, 7:41 AM EDT | River Flood Warning | CTP | Clinton | 20 hr |
| Apr 28, 7:50 AM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Apr 28, 7:54 AM EDT | Special Weather Statement | CTP | Lebanon, York | 36 min |
| Apr 28, 7:59 AM EDT | Special Weather Statement | CTP | York | 46 min |
| Apr 28, 8:04 AM EDT | Special Weather Statement | CTP | Adams | 26 min |
| Apr 28, 8:07 AM EDT | River Flood Warning | CTP | Cumberland, York | 24 hr |
| Apr 28, 8:17 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Apr 28, 8:21 AM EDT | Tornado Warning | CTP | York | 24 min |
| Apr 28, 8:44 AM EDT | Tornado Warning | CTP | Lancaster, York | 14 min |
| Apr 28, 8:54 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| Apr 28, 9:30 AM EDT | Tornado Warning | CTP | Lancaster, York | 15 min |
| Apr 28, 9:58 AM EDT | Tornado Warning | CTP | York | 21 min |
| Apr 28, 10:13 AM EDT | Tornado Warning | CTP | Lancaster, York | 32 min |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Union | 45 hr |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Cumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more | 48 hr |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Lancaster, York | 63 hr |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Huntingdon | 11 hr |
| Apr 28, 10:35 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 10 min |
| Apr 28, 10:49 AM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Apr 28, 11:15 AM EDT | Special Weather Statement | CTP | Lancaster | 15 min |
| Apr 28, 12:52 PM EDT | River Flood Warning | CTP | Lycoming | 15 hr |
| Apr 28, 5:55 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 10 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.